# SDR DALA2015111206909

- Difficulty date: November 12, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 148-160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON RECEIVER OF L1 DOOR HOOK AT EXTERNAL FUSELAGE SKIN BETWEEN LONGERON 15LT AND 14LT, BS 160 TO 148.    NEW DOUBLER WAS FABRICATED, DRILLED, PAINTED, AND INSTALLED IAW SRM 53-04, FIG 24, SHEET 2, 51-10-4, 51-10-3 PAR 14, 51-30-2, AND 51-30-5, 51-10-2.  PIN WAS REPLACED.
